# SDR ASAA2015052911908

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,474 hours, 5,862 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001, EMERGENCY LIGHTING SWITCH.  OPS CHECK AND BATTERY PACKS- FUNCTIONAL CK, FOUND BATTERY PACKS THAT DO NOT OPERATE CORRECTLY DURING CAPACITY CHECK.  AFT MIDDLE SIGN AND L2.  FWD MIDDLE SIGN AND L1.  AFT WING LT.  25-31 LT.  17-24 RT. 6, 18-23 LT.  ACFT GROUNDED.  REPLACED EMERGENCY BATTERY PACKS AT L1 DOOR, L2 DOOR, ROW 20 & ROW 23 REF WDM 33-51-14. OPS CK GOOD.
